# SDR AALA202008209001

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 55,623 hours, 6,636 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4R DOOR EMERGENCY POWER ASSIST SYSTEM DOES NOT FLASH GREEN WHEN ARMED. REMOVED AND REPLACED TWO EMERGENCY ASSIST 9V BATTERYS PER AMM 52-11-20. ALSO REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PACK PER AMM 52-11-20-805-002.
